Degenerations of Nilpotent Lie Algebras
Journal of Lie theory, Tome 9 (1999) no. 1, pp. 193-202
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1999_9_1_a6,
author = {D. Burde},
title = {Degenerations of {Nilpotent} {Lie} {Algebras}},
journal = {Journal of Lie theory},
pages = {193--202},
year = {1999},
volume = {9},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_1999_9_1_a6/}
}
D. Burde. Degenerations of Nilpotent Lie Algebras. Journal of Lie theory, Tome 9 (1999) no. 1, pp. 193-202. http://geodesic.mathdoc.fr/item/JLT_1999_9_1_a6/